Filtros : "Mendes, J. F. F." Limpar

Filtros



Refine with date range


  • Source: Journal of Physics A. Unidade: IF

    Assunto: MECÂNICA ESTATÍSTICA

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      OLIVEIRA, Mario José de; MENDES, J. F. F.; SILVEIRA, Marina. Non-equilibrium spin models with ising universal behaviour. Journal of Physics A, Londres, v. 26, p. 2317-2324, 1993. DOI: 10.1088/0305-4470/26/10/006.
    • APA

      Oliveira, M. J. de, Mendes, J. F. F., & Silveira, M. (1993). Non-equilibrium spin models with ising universal behaviour. Journal of Physics A, 26, 2317-2324. doi:10.1088/0305-4470/26/10/006
    • NLM

      Oliveira MJ de, Mendes JFF, Silveira M. Non-equilibrium spin models with ising universal behaviour. Journal of Physics A. 1993 ; 26 2317-2324.
    • Vancouver

      Oliveira MJ de, Mendes JFF, Silveira M. Non-equilibrium spin models with ising universal behaviour. Journal of Physics A. 1993 ; 26 2317-2324.

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021